# SDR SWAA2025062384247

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 18,259 hours, 8,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR DIFFICULT TO LATCH <[01].  SECURED SLIDE BRACKET PER AMM 25-66-02.
